# SDR DALA2018122847441

- Difficulty date: December 24, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 62,182 hours, 24,556 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: S9026T041
- Condition: Seized
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 5096576) DURING INBOUND FOR LANDING NOTICED BURNING ACRID SMELL IN CABIN. MAINTENANCE FOUND LT PACK INOP. LT ACM LOCKED UP. MAINTENANCE REPLACED LT ACM PER B737 AMM 21-51.
